Alert archive / Tennessee / River Flood Warnings in 2022

River Flood Warning 13, NWS Nashville, TN

February 23, 2022Montgomery County, Tennessee

NWS Nashville, TN issued this river flood warning at Feb 23, 2022, 12:44 PM CST for Montgomery County, Tennessee. It took effect at Feb 24, 2022, 6:00 PM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Feb 23, 2022, 12:44 PM CST (18:44 UTC)
In effect from
Feb 24, 2022, 6:00 PM CST
Expired
Feb 24, 2022, 5:10 AM CST
In force
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Montgomery County, TN

The radar

The Ft Campbell radar (KHPX), 37 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Clarksville (CKVT1).

Action stage
40 ft
Minor stage
46 ft
Moderate stage
50 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

886 
WGUS44 KOHX 231844
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
1244 PM CST Wed Feb 23 2022

...The National Weather Service in Nashville TN has issued a Flood 
Warning for the following rivers in Tennessee...

  Cumberland River At Clarksville affecting Montgomery County.

For the Cumberland River...including Clarksville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 645 AM CST.

&&


TNC125-241245-
/O.NEW.KOHX.FL.W.0013.220225T0000Z-220227T1200Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM CST Wed Feb 23 2022

...FLOOD WARNING IN EFFECT FROM THURSDAY EVENING TO SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Cumberland River At Clarksville.

* WHEN...From Thursday evening to Sunday morning.

* IMPACTS...At 48.0 feet, Flooding continues to impact agricultural, 
  industrial, and commercial properties, Riverfront Park, and 
  adjacent tributaries including Bartons Creek, Red River, West Fork 
  Red River, and Yellow Creek. Impacted locations include Riverside 
  Dr near TN-48 and Providence Blvd, Quarry Rd, Kraft St near 
  College St, Zinc Plant Rd, and properties near Salem Rd and Seven 
  Mile Ferry Rd. Water approaches properties near Kraft St and 
  Providence Blvd, and begins to cover Riverside Dr at McClure St 
  and near Cumberland Dr.

* ADDITIONAL DETAILS...
  - At 12:00 PM CST Wednesday the stage was 40.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 47.6 feet early Friday
    afternoon. It will then fall below flood stage early Sunday
    morning.
  - Flood stage is 46.0 feet.
  - Flood History...This crest compares to a previous crest of
    47.4 feet on 02/17/2003.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3636 8759 3646 8760 3658 8736 3641 8720
      3635 8728 3644 8737


$$

Rose
1 follow-up statement
612 
WGUS84 KOHX 241110
FLSOHX

Flood Statement
National Weather Service Nashville TN
510 AM CST Thu Feb 24 2022

...The Flood Warning is cancelled for the following rivers in 
Tennessee...

  Cumberland River At Clarksville affecting Montgomery County.

TNC125-241215-
/O.CAN.KOHX.FL.W.0013.220225T0000Z-220224T1110Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
510 AM CST Thu Feb 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Cumberland River At Clarksville.

* ADDITIONAL DETAILS...
  - At 4:00 AM CST Thursday the stage was 42.5 feet and rising.
  - Forecast...The river is expected to rise to a crest of 44.6
    feet early Saturday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3636 8759 3646 8760 3658 8736 3641 8720
      3635 8728 3644 8737


$$

31

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:18 AM CST, 1 hour 26 minutes earlier.

Area forecast discussion, Feb 23, 11:18 AM CST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1118 AM CST Wed Feb 23 2022

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Another pretty good round of soaking rains expected tonight but a
few of latest CAMs already bringing showers into our west during
the late afternoon. Grounds are already pretty well saturated and
will be looking at another probable flood watch later today,
starting this evening. Temps tonight will be borderline for a
period of rain/freezing rain across our extreme northwest. Not
much impact expected.

Will just add afternoon pops to the west and adjust temps
slightly for now.

&&

.AVIATION...
18Z TAF DISCUSSION.

A cold front moved through the area last night, now post-front
low clouds are locked in place. Conditions will stay IFR/MVFR
through the day. For tonight into Thursday, widespread rain will
develop with IFR/LIFR cigs/vsbys. Winds through the taf period
will be NNE mostly 10KT or less.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......07
AVIATION........13
Hazardous weather outlook, Feb 23, 4:17 AM CST, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
417 AM CST Wed Feb 23 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-241000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
417 AM CST Wed Feb 23 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Heavy rainfall will again be possible tonight which may lead
to additional flooding/flash flooding/river flooding across mid
state region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heavy rainfall will continue to be possible through Friday morning
which may lead to additional flooding/flash flooding/river flooding
across mid state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for flooding reports.
Please relay any information about observed flooding to the
NWS while following all local, state, and CDC guidelines.

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:06 PM CSTFlash Flood WarningOHXGiles, Lawrence, Marshall, Wayne114 min
Feb 22, 8:23 PM CSTRiver Flood AdvisoryOHXBedford15 hr
Feb 22, 8:27 PM CSTRiver Flood AdvisoryOHXPerry5 hr
Feb 22, 8:35 PM CSTAreal Flood AdvisoryOHXGrundy96 min
Feb 22, 8:48 PM CSTRiver Flood AdvisoryOHXDavidson6 days
Feb 22, 9:36 PM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall2 hr
Feb 22, 10:18 PM CSTRiver Flood WarningOHXHickman10 hr
Feb 22, 10:19 PM CSTRiver Flood AdvisoryOHXDavidson11 days
Feb 22, 10:41 PM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson4 days
Feb 22, 10:52 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson19 hr
Feb 23, 12:17 AM CSTRiver Flood AdvisoryOHXCheatham7 hr
Feb 23, 12:35 AM CSTRiver Flood WarningOHXCheatham11 hr
Feb 23, 1:08 AM CSTRiver Flood WarningOHXHickman6 days
Feb 23, 1:22 AM CSTRiver Flood WarningOHXHumphreys6 days
Feb 23, 1:50 AM CSTRiver Flood WarningOHXPerry3 days
Feb 23, 2:31 AM CSTRiver Flood AdvisoryOHXLawrence18 hr
Feb 23, 2:42 AM CSTRiver Flood AdvisoryOHXGiles30 hr
Feb 23, 2:57 AM CSTRiver Flood AdvisoryOHXGiles30 hr
Feb 23, 3:05 AM CSTRiver Flood AdvisoryOHXBedford, Marshall46 hr
Feb 23, 3:09 AM CSTRiver Flood WarningOHXMaury4 days
Feb 23, 3:19 AM CSTRiver Flood AdvisoryOHXGrundy15 hr
Feb 23, 7:42 AM CSTRiver Flood AdvisoryOHXDavidson4 days
Feb 23, 7:46 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson5 hr
Feb 23, 8:01 AM CSTRiver Flood AdvisoryOHXHickman5 hr
Feb 23, 8:41 AM CSTRiver Flood AdvisoryOHXPerry, Wayne21 hr
Feb 23, 10:46 AM CSTRiver Flood AdvisoryOHXMontgomery119 min
Feb 23, 11:29 AM CSTRiver Flood AdvisoryOHXCheatham4 hr
Feb 23, 12:53 PM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne64 hr
Feb 23, 12:55 PM CSTRiver Flood WarningOHXMontgomery, Robertson8 hr
Feb 23, 1:00 PM CSTRiver Flood AdvisoryOHXStewart6 days
Feb 23, 1:41 PM CSTFlood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 24 more37 hr
Feb 23, 3:32 PM CSTRiver Flood AdvisoryOHXMarshall49 hr

Nearby

River Flood Warnings in Tennessee, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.